| Catalog Number |
ME2010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set was damaged the following information was received by the initial reporter with the following verbatim it was reported by the customer that me2010 micro infusion line causing the pumps to think there¿s an obstruction because it¿s either too stiff or too narrow.It is too brittle and it¿s broken off when trying to detach it from a port.
Additional Manufacturer Narrative
One photo was received and analyzed with the customer's complaint of defective tubing/ defective connectors resulting in occlusion alarm.The photo verified the complaint as the male luer is broken completely.The root cause of this issue is unknown without further information like the affected physical sample for testing.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
Photo.